DAY 159

Skin : no change since last time
Mood : alright - tired..constantly tired 
Dosage : 60mg a day 
Side effects : Lips are bleeding and hands are scaly just below knuckles…sexy

Well after my last post I can tell you I decided to continue. When at the hospital I was discussing that I wasn’t overly happy with the results as still getting ugly red cyst type spots on my chest and my back and the nurse said I could do one final month before I needed a break. Sorta came to the decision because then at least I’d know I’d given it the full whack ha.

Lips are so sore…they literally peel off half at a time and sometimes when smiling they crack to bleeding point.  I can’t find the lipbalm I liked anywhere so stuck with awful ones…even Aquaphor isn’t helping anymore. I find the solid ‘stick’ type to be the worst..painful to put on and don’t give any relief, some of the liquidy ones make my lips look like jelly and peel in a bizarre way..even worse than not using any.

My very last appointment on this course is a week on Thursday. I will be glad for normal lips again and no back pain ha .. I will also be glad that I don’t have to drive to two different hospitals in one day and will also be saving £9 on prescriptions never mind all the moisturisers, sun creams etc

Day 131 (i think!)

Skin : A lot better but not great
Mood : alright - tired..constantly tired 
Dosage : 60mg a day 
Side effects : Lips are just ridic as is my back pain

WOA it’s been ages since i posted. So many things going on and I forgot all about it.  
I’ve got my final appointment next Thursday where i think they will finish the course.
They were going to take me off it last month but I asked to continue as I was still not overly happy with the results.

It was a big decision as this whole time has been a bit of a battle. Around 3 months ago my lower back starting aching to the point i couldn’t get out of bed and even when i did manage to i couldn’t walk properly. Had to force a bout 10 steps before it eased up. I didn’t think it was related at first and went for a couple of physio sessions. It didn’t help despite them being really thorough.
After reading online it is definitely these tablets 

I would have to reconsider going back on accutane in future, the back pain has been unreal along with lips from hell … plus i’m not overly happy with the results.  Yes my skin is clearer than it was but i still wouldn’t feel confident in summery tops/swim suits as still getting the odd biggies that stay for what feels like forever then leave marks when they go.  still getting little ones on my arms too  *sigh.

I just hope that it stays like this after it ends.  I have tried to find people who post a month or two after finishing their course of accutane without much luck. 

i’ll be sure to update either way!




Day 99

Skin : great! Still the odd beast though
Mood : alright!
Dosage : 60mg a day 
Side effects : Lips are just ridic and scalp is flaky as heck

I honestly can’t remember what normal lips are like. hah forever flakey, cracking, dry and sore.

nothing really to report - like i say above..still getting the odd whopper. Just worried that when I stop taking them it will all come back :’(

Managed to slice my fingers on the packet 2 times this week just to add to the fun.

100 day marker tomorrow!